# SDR USAA2009072791933

- Difficulty date: July 24, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 24,521 hours, 15,526 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1263A000003
- Part serial: 01720
- Condition: Overheated
- Location: Ac Bay
- Part time: 22,991 hours, 15,350 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1420 - PHL-CLT - ELECTRICAL SMELL - OILY OR HOT ELECTRICAL SMELL FROM NR 1 PACK, TURNED PACK OFF AND SMELL DISSIPATED.  REMOVED AND REPLACED AIR CYCLE MACHINE (ACM) PER MAINTENANCE MANUAL 21-52-21.  OPERATIONAL CHECK WAS GOOD.
